Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
[2017-5] Almeida J, Ésik Z, Pin J-. Commutative positive varieties of languages .Edit
Almeida J. On pseudovarieties of monoids. In: Semigroups, theory and applications (Oberwolfach, 1986). Vol 1320. Springer, Berlin; 1988. 1. p. 11-17p. (Lecture Notes in Math.; vol 1320).Edit
Almeida J, Margolis SW, Volkov M. The pseudovariety of semigroups of triangular matrices over a finite field. Theor. Inform. Appl.. 2005;39:31-48.Edit
[2005-41] Almeida J. Engel elements in groups and dynamical systems defining nilpotency in finite groups .Edit
[2011-31] Almeida J, Klíma O. On the irreducibility of pseudovarieties of semigroups .Edit
Almeida J, Weil P. Free profinite $\scr R$-trivial monoids. Internat. J. Algebra Comput.. 1997;7:625-671.Edit
Almeida R, Dias C, Silva ME, Rocha AP. Arfima-Garch Modeling of Hrv: Clinical Application in Acute Brain Injury Springer International Publishing 2017.Edit
Almeida J. Finite semigroups: an introduction to a unified theory of pseudovarieties. In: Semigroups, algorithms, automata and languages (Coimbra, 2001). World Sci. Publ., River Edge, NJ; 2002. 3. p. 3-64p. Edit
Almeida R, Pueyo E, Martínez JP, Rocha AP, Olmos S., Laguna P. A parametric model approach for quantification of short term QT variability uncorrelated with heart rate variability. In: Murray A, editor. {30th Annual Meeting on Computers in Cardiology}. Vol {30}. {IEEE}; 2003. {. {p. 165-168p. }.Edit
Almeida J. Implicit operations and Knast's theorem. In: Semigroups (Luino, 1992). World Sci. Publ., River Edge, NJ; 1993. 1. p. 1-16p. Edit
[2006-39] Almeida J, Zeitoun M. A bottom-up minimization DFA algorithm and applications .Edit
Almeida J, Costa JC, Zeitoun M. Closures of regular languages for profinite topologies. Semigroup Forum. 2014;89:20-40.Edit
[2015-33] Almeida J, Costa JC, Zeitoun M. Factoriality and the Pin-Reutenauer procedure .Edit
[2008-21] Almeida J, Steinberg B. Rational Codes and Free Profinite Monoids .Edit
Almeida J. Tameness of pseudovarieties of semigroups. S\=urikaisekikenky\=usho Kōky\=uroku. 2000:8-16.Edit
[2011-19] Almeida J, Costa A. On the transition semigroups of centrally labeled Rauzy graphs .Edit
Almeida J, Klíma O. On the irreducibility of pseudovarieties of semigroups. Journal of Pure and Applied Algebra. 2016;220(4):1517-1524.Edit
Almeida J. On iterated semidirect products of finite semilattices. J. Algebra. 1991;142:239-254.Edit
Almeida J, Steinberg B. Rational codes and free profinite monoids. J. Lond. Math. Soc. (2). 2009;79:465-477.Edit
[2005-26] Almeida J, Margolis SW, Steinberg B, Volkov M. Modular and threshold subword counting and matrix representations of finite monoids .Edit
Almeida J. Residually finite congruences and quasi-regular subsets in uniform algebras. Portugal. Math.. 1989;46:313-328.Edit
Almeida J, Zeitoun M. An automata-theoretic approach to the word problem for ω-terms over $\ssfR$. Theoret. Comput. Sci.. 2007;370:131-169.Edit
[2004-9] Almeida J, Margolis SW, Volkov M. The Pseudovariety of Semigroups of Triangular Matrices over a Finite Field .Edit
Almeida J. Some quasi-ordered classes of finite commutative semigroups. Semigroup Forum. 1985;32:189-200.Edit
[2016-2] Almeida J, Klíma O, Kunc M.. The omega-inequality problem for concatenation hierarchies of star-free languages .Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.